Alert archive / Nebraska / Frost Advisories in 2016

Frost Advisory 1, NWS North Platte, NE

May 13, 20169 counties in Nebraska

NWS North Platte, NE issued this frost advisory at May 13, 2016, 3:11 AM MDT for 9 counties in Nebraska. It took effect at May 13, 2016, 11:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 13, 2016, 3:11 AM MDT (09:11 UTC)
In effect from
May 13, 2016, 11:00 PM MDT
Expired
May 14, 2016, 8:00 AM MDT
In force
9 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Boyd County, NE, Custer County, NE, Garden County, NE, Garfield County, NE, Holt County, NE, Keith County, NE, Lincoln County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 41 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

328 
WWUS73 KLBF 130911
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 AM CDT FRI MAY 13 2016

NEZ004>006-008-023>026-036-037-094-132315-
/O.NEW.KLBF.FZ.W.0001.160514T0500Z-160514T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS-
BLAINE-MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...HYANNIS...MULLEN...THEDFORD...HALSEY...
DUNNING...PURDUM...BREWSTER...TRYON...RINGGOLD...STAPLETON...
CODY...ELI...MERRIMAN...KILGORE
411 AM CDT FRI MAY 13 2016 /311 AM MDT FRI MAY 13 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL TO AROUND 30 DEGREES AND
  REMAIN THERE THROUGH THE EARLY MORNING HOURS ON SATURDAY. 

* IMPACTS: THE COLD TEMPERATURES WILL KILL GARDEN CROPS AND OTHER
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ022-035-057-059-132315-
/O.NEW.KLBF.FR.Y.0001.160514T0500Z-160514T1400Z/
GARDEN-ARTHUR-KEITH-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...LEWELLEN...ARTHUR...
OGALLALA...PAXTON...NORTH PLATTE
411 AM CDT FRI MAY 13 2016 /311 AM MDT FRI MAY 13 2016/

...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW 30S EARLY
  SATURDAY MORNING. 

* IMPACTS: THE COLD TEMPERATURES WILL HARM GARDEN CROPS AND OTHER
  SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
POWER
3 follow-up statements
513 
WWUS73 KLBF 132026
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI MAY 13 2016

NEZ009-027-141400-
/O.EXA.KLBF.FZ.W.0001.160514T0500Z-160514T1400Z/
ROCK-LOUP-
INCLUDING THE CITIES OF...BASSETT...ROSE...TAYLOR
326 PM CDT FRI MAY 13 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL TO AROUND 30 DEGREES AND 
  REMAIN THERE THROUGH THE EARLY MORNING HOURS ON SATURDAY. 

* IMPACTS: THE COLD TEMPERATURES WILL KILL GARDEN CROPS AND 
  OTHER SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ004>006-008-023>026-036-037-094-141400-
/O.CON.KLBF.FZ.W.0001.160514T0500Z-160514T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS-
BLAINE-MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...HYANNIS...MULLEN...THEDFORD...HALSEY...
DUNNING...PURDUM...BREWSTER...TRYON...RINGGOLD...STAPLETON...
CODY...ELI...MERRIMAN...KILGORE
326 PM CDT FRI MAY 13 2016 /226 PM MDT FRI MAY 13 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL TO AROUND 30 DEGREES AND 
  REMAIN THERE THROUGH THE EARLY MORNING HOURS ON SATURDAY. 

* IMPACTS: THE COLD TEMPERATURES WILL KILL GARDEN CROPS AND 
  OTHER SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ007-010-028-029-038-141400-
/O.EXA.KLBF.FR.Y.0001.160514T0500Z-160514T1400Z/
BOYD-HOLT-GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON...BURWELL...BARTLETT...ERICSON...BROKEN BOW
326 PM CDT FRI MAY 13 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW 30S EARLY 
  SATURDAY MORNING. 

* IMPACTS: THE COLD TEMPERATURES WILL HARM GARDEN CROPS AND 
  OTHER SENSITIVE OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ022-035-057-059-141400-
/O.CON.KLBF.FR.Y.0001.160514T0500Z-160514T1400Z/
GARDEN-ARTHUR-KEITH-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...LEWELLEN...ARTHUR...
OGALLALA...PAXTON...NORTH PLATTE
326 PM CDT FRI MAY 13 2016 /226 PM MDT FRI MAY 13 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW 30S EARLY 
  SATURDAY MORNING. 

* IMPACTS: THE COLD TEMPERATURES WILL HARM GARDEN CROPS AND 
  OTHER SENSITIVE OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KULIK
316 
WWUS73 KLBF 140834
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 AM CDT SAT MAY 14 2016


NEZ004>006-008-009-023>027-036-037-094-141400-
/O.CON.KLBF.FZ.W.0001.000000T0000Z-160514T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GRANT-HOOKER-THOMAS-
BLAINE-LOUP-MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...BASSETT...ROSE...HYANNIS...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...
TRYON...RINGGOLD...STAPLETON...CODY...ELI...MERRIMAN...KILGORE
334 AM CDT SAT MAY 14 2016 /234 AM MDT SAT MAY 14 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...


* TEMPERATURE: TEMPERATURES WILL CONTINUE TO FALL TO AROUND 30
  DEGREES AND REMAIN THERE THROUGH THE EARLY MORNING HOURS ON
  SATURDAY.

* IMPACTS: THE COLD TEMPERATURES WILL KILL GARDEN CROPS AND 
  OTHER SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ007-010-022-028-029-035-038-057-059-141400-
/O.CON.KLBF.FR.Y.0001.000000T0000Z-160514T1400Z/
BOYD-HOLT-GARDEN-GARFIELD-WHEELER-ARTHUR-CUSTER-KEITH-LINCOLN-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON...OSHKOSH...LEWELLEN...BURWELL...BARTLETT...ERICSON...
ARTHUR...BROKEN BOW...OGALLALA...PAXTON...NORTH PLATTE
334 AM CDT SAT MAY 14 2016 /234 AM MDT SAT MAY 14 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURE: TEMPERATURES WILL CONTINUE FALL INTO THE LOW TO
  MID 30S EARLY SATURDAY MORNING.

* IMPACTS: THE COLD TEMPERATURES WILL HARM GARDEN CROPS AND 
  OTHER SENSITIVE OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SJACOBS
908 
WWUS73 KLBF 141415
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 AM CDT SAT MAY 14 2016

NEZ004>006-008-009-023>027-036-037-094-141515-
/O.EXP.KLBF.FZ.W.0001.000000T0000Z-160514T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GRANT-HOOKER-THOMAS-
BLAINE-LOUP-MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...BASSETT...ROSE...HYANNIS...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...
TRYON...RINGGOLD...STAPLETON...CODY...ELI...MERRIMAN...KILGORE
915 AM CDT SAT MAY 14 2016 /815 AM MDT SAT MAY 14 2016/

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE 40 DEGREES ALLOWING THE FREEZE
WARNING TO EXPIRE.

$$

NEZ007-010-022-028-029-035-038-057-059-141515-
/O.EXP.KLBF.FR.Y.0001.000000T0000Z-160514T1400Z/
BOYD-HOLT-GARDEN-GARFIELD-WHEELER-ARTHUR-CUSTER-KEITH-LINCOLN-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON...OSHKOSH...LEWELLEN...BURWELL...BARTLETT...ERICSON...
ARTHUR...BROKEN BOW...OGALLALA...PAXTON...NORTH PLATTE
915 AM CDT SAT MAY 14 2016 /815 AM MDT SAT MAY 14 2016/

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE 40 DEGREES ALLOWING THE FROST
ADVISORY TO EXPIRE.

$$

KULIK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at May 13, 2:45 AM MDT, 26 minutes earlier.

Area forecast discussion, May 13, 2:45 AM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
345 AM CDT FRI MAY 13 2016

.SYNOPSIS...
Issued at 345 AM CDT Fri May 13 2016

Ridge over the west and east coasts at H5. Closed low over the
Arrowhead of Minnesota with a trough into the Ohio Valley.

&&

.SHORT TERM...(Today and tonight)
Issued at 345 AM CDT Fri May 13 2016

Main forecast concern will be temperatures today and tonight with
the possibility for precipitation with fropa and frost highlights.
Upper low over Northern Minnesota will retrograde today and push a
cold front through Nebraska through the day. Have kept schc pops
over north central and northwest Nebraska this morning. Will become
windy today from North Platte to O'Neill with the frontal passage.
breezy elsewhere. slight diurnal trend today with temperatures but
cold air advecting through the day. highs in the 50s north and the
60s south. Few clouds this morning with the fropa then clearing.
increasing clouds southwest and west this afternoon with upslope
conditions and front stalling out. with upper jet dynamics and
upslope flow this evening slight chance showers temperatures falling
into the low 30s from the interstate 80 corridor north to the Dakota
border by morning. have a freeze warning through the north where
skies will clear and temperatures will fall to around 30 for several
hours. This matches up well with South Dakota offices. Patchy frost
over most of the rest of western nebraska north of Interstate 80 but
cloud cover and some light precipitation possible as well as light
north winds keeping boundary layer mixed. Frost may have to be
scaled back with further temperature forecasts today and expected
extent of cloud cover. Yesterdays lows had LBF at 31 and 850mb
temperatures 5C cooler Saturday morning. Even added a mix towards
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT Fri May 13 2016

12z Saturday and beyond.  Cool unsettled conditions are forecast for
the majority of the extended periods with the possibility of another
round of moderate precipitation early next week.  Surface high
pressure will build over eastern Nebraska Saturday into Sunday with
return southerly flow taking hold over western portions of the cwa.
At the same time a 120kt h3 jet will push east from the western
Dakotas through the mid-Ohio states.  The right entrance region of
the jet will focus a mid-level front from northwest Nebraska
southeast through the south central portion of the state into Sunday.
Rainshowers will be the result...but qpf amounts are forecast to be
light.  At a minimum clouds will be on the increase and when
combined with the return flow from the south...overnight lows early
Sunday should be several degrees warmer.  If a frost were to
occur...northern Sheridan and Cherry Counties would be the most
likely locations.  There remains disagreement in the long range
beyond early Sunday...thus confidence is low Sunday night and
beyond.  That being said...the long range forecast centers on the
precipitation impacts from a Western Conus longwave trough and some
influence from the northern stream. The models are in general
agreement that a decent shortwave will rotate from the trough across
the Rockies...and lift northeast over the Plains Monday into
Tuesday. Decent rainfall amounts of a quarter to a half of an inch
are possible over a large area of the cwa.  The solutions advertise
little in the way of instability for deep convection...thus showers
should prevail.  The EC attempts to phase with the sw with a
northern stream wave quicker...allowing for an end of the
precipitation Tuesday.  The GFS is much slower to phase...leading to
precipitation chances through early Thursday.  With the
uncertainty...will not vary from the extended blended which suggests
at least a slight chance of qpf each day somewhere over the
Sandhills region through early Friday.  The presence of clouds and
possible qpf will keep temperatures unseasonably cool...but the
general trend is to warm several degrees each day after Monday with
max T's approaching the 70s by Thursday of next week.  Outside of a
small area of frost potential Sunday morning...guidance does not
support any areas of frost through the remainder of the extended.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1134 PM CDT Thu May 12 2016

A brief period of MVFR cigs is possible Friday morning as a cold
front moves through Nrn Nebraska. The front is currently
approaching SD. VFR is expected all areas from 18z friday through
06z friday evening.

&&

.HYDROLOGY...
Issued at 345 AM CDT Fri May 13 2016

Minor flood will continue along the North Platte River above Lake
MConaughy. With increased releases from Lake McConaughy flood
warning for North Platte on the North Platte.

South Platte River will remain steady or slow rise from Roscoe to
Brady and continued elevated.

&&

.LBF Watches/Warnings/Advisories...
Freeze Warning from midnight CDT /11 PM MDT/ tonight to 9 AM CDT
/8 AM MDT/ Saturday for NEZ004>006-008-023>026-036-037-094.

Frost Advisory from midnight CDT /11 PM MDT/ tonight to 9 AM CDT
/8 AM MDT/ Saturday for NEZ022-035-057-059.

&&

SYNOPSIS...Power
SHORT TERM...Power
LONG TERM...Jacobs
AVIATION...CDC
HYDROLOGY...Power
Hazardous weather outlook, May 12, 2:46 PM MDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT THU MAY 12 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-132100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
346 PM CDT THU MAY 12 2016 /246 PM MDT THU MAY 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER...UP AND DOWNSTREAM OF LAKE MCCONAUGHY. WITH INCREASED
RELEASES FROM MCCONAUGHY THE NORTH PLATTE RIVER AT NORTH PLATTE
WILL BEGIN A STEADY RISE.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE THIS WEEKEND OVER WESTERN NEBRASKA BUT
ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER...UP AND DOWNSTREAM OF LAKE MCCONAUGHY. WITH INCREASED
RELEASES FROM MCCONAUGHY THE NORTH PLATTE RIVER AT NORTH PLATTE
WILL BEGIN A STEADY RISE.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

FROST IS POSSIBLE OVER NORTHERN NEBRASKA SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KULIK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:11 AM MDTFreeze WarningLBFBlaine, Brown, Cherry, Grant, Hooker, Keya Paha and 6 more29 hr

Nearby

Frost Advisories in Nebraska, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.